# SDR DALA2020060102432

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 48,995 hours, 33,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CENTER AISLE EMERGENCY ESCAPE LIGHTS AT ROW 15 - 18 AND THE EMERGENCY EXIT DOOR LIGHT ARE ALL INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK B5-120 IAW AMM 33-51-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT IS OK FOR SERVICE.
